# SDR AALA201805159003

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534720930000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FLOOR BEAM AT FR 70, WATERLINE Z500 AT RBL Y-765. REPLACED FLOOR BEAM PER SRM 51-72-11.
